# SDR CALA2021102901988

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D534720900200
- Condition: Corroded
- Location: Fr66y765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) CABIN FLOOR STRUCTURE FR 66 Y765 HAS CORROSION AT 2 SPOTS. DOT NO 17-25() REMOVED CORROSION IAW SRM 51-74-00. FOUND TO BE OUT OF LIMITS ON HARD POINT AREA IAW SRM 51-74-00. REMOVED AND REPLACED PN# D534 720900200 BATCH# 0008380224 IAW SRM 51-42-11-001. EMP# V934335 W ORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0016813
